# SDR GRTA20210128001

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N531AW
- Make and model: Beech 300LW
- Aircraft serial: FA98
- Aircraft time: 10,375 hours, 11,624 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Part time: 10,375 hours, 11,624 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 10 STRINGER CRACKED AT FS 347.75.
